Bald Truth Talk - Hair Loss, Hair Transplant and Hair Restoration Community  

Go Back   Bald Truth Talk - Hair Loss, Hair Transplant and Hair Restoration Community
Register Blogs FAQ Members List Calendar Mark Forums Read

View Single Post
Old 03-12-2011, 03:00 PM   #2
Jagster
Junior Member
 
Join Date: Mar 2011
Posts: 2
Default

I have been taking finasteride for two weeks or so. I noticed decreased libido and erectile dysfunction almost immediately just as you did. Even though it hasn't returned to pre-finasteride levels, my libido has partially returned already. Whether it will fully return remains to be seen. My understanding is that such side-effects do go away for many men eventually as the body adjusts (maybe after a month, maybe two), although for some it does not.

I would stick with it for at least a month to see how it goes. To be honest, I found decreased libido to be a bit refreshing. My mind isn't constantly being bombarded with thoughts of sex. On the negative side, it can make life less exciting.
Jagster is offline   Reply With Quote
 
» The Bald Truth
» Recent Threads
Histogen buys biomed skincare line
Today 05:02 AM
by CAlex
Last post by hellouser
Today 01:53 PM
CB-03-01 - new antiandrogenic
04-11-2011 09:23 AM
Last post by Potm22
Today 01:53 PM
Is Finpecia from Inhouse legit?
09-12-2013 07:35 PM
Last post by TheSuburbs
Today 01:36 PM
» Newest Videos

Update On Hairloss 8/10/09...
My hair loss was getting worse, so I just got it cut really short now. I don't think it looks that b...


Hair Loss Remedy Myths Perpetuated Onlin...
We are sure these people mean well, but this is a prime example of why the snake oil industry thrive...


Hair Transplant | "SurgeonofNalts&q...
http://www.baldtruthtalk.comFounder of The American Hair Loss Association Spencer Kobren speaks with...


How Hair Loss Colors Our Lives | Spencer...
...


All times are GMT -7. The time now is 02:23 PM.